# SDR ASOA2014030610093

- Difficulty date: February 14, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 30,910 hours, 27,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOORBEAM AT LBL 45 AND FS 484 HAS CORROSION.  COMPLIED WITH EC/TC REO 601R-53-41-666 01 AND REO 601R-53-41-666, REV C.   MAJOR REPAIR.
